Albert, Michael and Brignall, Robert - $2\times 2$ monotone grid classes are finitely based

dmtcs:1378 - Discrete Mathematics & Theoretical Computer Science, February 11, 2016, Vol. 18 no. 2, Permutation Patterns 2015
$2\times 2$ monotone grid classes are finitely based

Authors: Albert, Michael and Brignall, Robert

In this note, we prove that all $2 \times 2$ monotone grid classes are finitely based, i.e., defined by a finite collection of minimal forbidden permutations. This follows from a slightly more general result about certain $2 \times 2$ (generalized) grid classes having two monotone cells in the same row.


Source : oai:arXiv.org:1511.00473
Volume: Vol. 18 no. 2, Permutation Patterns 2015
Section: Permutation Patterns
Published on: February 11, 2016
Submitted on: February 11, 2016
Keywords: Mathematics - Combinatorics,05A05


Share

Browsing statistics

This page has been seen 274 times.
This article's PDF has been downloaded 116 times.